# SDR YENA2020010620005

- Difficulty date: January 2, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N355JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000617
- System (JASC): 3400 · Navigation System
- Part: Mau
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED. AVNX MAU FAIL IN FLT; A/C ARRIVED AT GATE WITH NO ACTIVE FAULTS. REF FIM 45-45-00-810-941-A PERFORMED MAU 2 NIC 3 MODULE RESET TEST, TEST PASSED. CONSIDERED TRANSITORY CONDITION, A/C OK FOR SVC. NO HISTORY IN AHEAD OF ITEM. SUPPLEMENTAL INFORMATION TO FOLLOW.
